# SDR 00FDEA00614

- Difficulty date: August 30, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 31,990 hours, 14,969 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Wedge
- Part number: A5527667720000
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRAILING EDGE WEDGE NR 3 FOUND CORRODED.  CORROSION REMOVED.  *S/D*  REMOVED AND REPLACED PER FEDEX EA 6-5510-52046.
